# SDR USAA2014120800011

- Difficulty date: December 6, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 4,913 hours, 799 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803050000
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EN-ROUTE, ON TAKEOFF 5 FLIGHT ATTENDANTS SMELLED A RUBBERY ODOR IN REAR OF ACFT.  ODOR DISAPPEARED AFTER TAKEOFF, BUT SEVERAL FLIGHT ATTENDANTS HAD VARIOUS REACTIONS TO IT.  THE FLIGHT DIVERTED EN ROUTE & LANDED WITHOUT FURTHER INCIDENT.  INSPECTED THE ACFT & FOUND THE SOURCE OF THE ODOR TO BE FROM GALLEY 4 - 2, NR 1 OVEN.  THE OVEN WAS PLACED ON MEL DEFERRAL & THE ACFT WAS FERRIED.  REPLACED THE NR 1 OVEN IN THE MID GALLEY.
